# SDR CA120821010

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Engine: Rroyce RB211535E437
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 5EN3206
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT THE MAIN CARGO DOOR ANNUNCIATION ILLUMINATED WITH NO EICAS MESSAGE. CARGO DOOR SWITCH REPLACED.
